# SDR UALA2012102306061

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT AT STA 1630 JUST BELOW STR 15L.  AT C CHECK FOUND DENT TO BE AT STA 1607 NOT 1630 AND OUT OF LIMITS.  INSTALLED INTERIM REPAIR PER ECRA 5330-04348 SEE NEW CF9090 FOR INSP REQUIREMENT AND DETAIL.
